Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for symptoms of hypothyroidism

Hi î have recently been diagnosed with hypothyroidism. My TSH was very high and my T4 very low. Futher tests showed antibodies. Initially I was put on 75mcg of levothyoxine as my pulse rate was 96. My next blood test (after 6 weeks) showed a reduction in TSH and an increase in T4. Although still not in normal range because there was improvement and pulse rate was still 96 my Endocrinologist kept me on 75mcg. After another 6 weeks my blood tests showed a slight increase in TSH so my Endocrinologist increased my levothyroxine dose to 100mcg per day. That was nearly 3 months ago. My latest blood tests showed TSH and T4 in normal range. However I am still very fatigued and the last couple of weeks have had dizzy spells on and off especially after eating. I would add that I am 55 female going through the menopause. Can you advise about my symptoms? Many thanks.
Wed, 26 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

From your description, I am of the opinion that you are suffering from Post Menopausal syndrome. Thyroid function tests are normal, so I don't suspect their role.

But I would suggest you rather to be on a Hormonal Replacement Therapy with estrogen and progesterone.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ashish Ranjan, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had Graves disease about 15 years ago . I was on medication for about two years and have been fine since. Now I am having symptoms of...